# SDR 2015FA0000040

- Difficulty date: January 28, 2015
- Submitted: January 28, 2015
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 5,624 hours, 5,444 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Spacer
- Part number: 26131625
- Condition: Wrong Part
- Location: Rudder Pedal
- Part time: 5,624 hours, 5,444 cycles
- Component: Pedal, Cessna
- Component part number: 26131611
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPACER IS RIVETED TO RUDDER PEDAL BRACKET ITEM 18 AS INDICATED BY IPC 27-20-02, FIGURE 2, ITEM 19, AND IS SUPPOSED TO BE SIZED TO ALLOW BRAKE MASTER CYLINDER CLEVIS ITEM 21 TO FIT OVER WITH ADEQUATE CLEARANCE TO PREVENT BINDING. CLEVIS OPENING IS .250", THICKNESS OF SPACER AND BRACKET TOGETHER IS .270".  INSTALLED CLEVIS WAS PRIED OPEN TO PROVIDE CLEARANCE NECESSARY.  CURRENT VERSION OF SPACER IS THINNER AND TOGETHER WITH EXISTING PEDAL BRACKET IS .225" THICK. CLEVIS REPLACED WITH NEW.  SB CAB32-01 ADDS RETURN SPRINGS TO THE OTHER SIDE OF THE BRACKET AND REQUIRES THE SAME CHANGE.
